advertisement
Question
Posted by: Kim | 2010/05/13

Can this be something serious?

Hi Doc

last year I was diagnosed with Pcos, was put on Diane but stopped due to the side effects that I experienced. Then got microval, was on it for two months and stopped taking it last year December, sinc. Then my period has been on and off, In Both December and January I didn''t get my period, in Mid February I Got it, then in March I didn''t, and April again I got it. Last Friday I decided to buy calcium vitamins, I used it and on Monday morning after I wiped saw blood on the tissue. (I thought i had my period as I was suppose to get it on Sunday) But ever since then
nothing,it was very little blood though, I''m not sure if it could be the calcium that caused me to bleed, as I continued taking it but then the next day ( I again experienced blood but only when I wiped) so I stopped taking the calcium to see if it maybe was not that. And since then never experieced any bleeding whatsoever. My question is what could be causing my on/off period? I was hoping that the cyst could be gone, as I read that some goes away on it''s own some don''t. Should I consult my gynae for a proper Check up? I am now 21. I use to have a regular cycle except for when I was ten. And when I was 19 was diagnosed with pcos.

Kind Regards: Kim

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Calcium would not cause bleeding. If you have PCOS, you do ot ovulate regularly and this causes the irregular periods. This will not go away on its own. See your gynaecologist and perhaps try a differnt Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/16

Calcium would not cause bleeding. If you have PCOS, you do ot ovulate regularly and this causes the irregular periods. This will not go away on its own. See your gynaecologist and perhaps try a differnt Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement